# SDR DALA2024072907580

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 19,719 hours, 7,392 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481050
- Part serial: 11200H512
- Condition: Cracked
- Location: Cockpit R2
- Part time: 19,261 hours, 2,494 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3888 -ATB- DUE TO R2 WINDOW CRACKED DURING CLIMB. CORRECTIVE ACTION: REPLACED R2 SLIDING WINDOW AND WINDOW HEAT CONTROL UNIT. LEAK AND OPS CHECK GOOD.
